# SDR DALA2016100507080

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 73,296 hours, 55,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13ED TO 30ED EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT IAW WDM 33-51-14.  REPLACED FUSE IAW CMM 33-21. CHECKED GOOD.
